MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK COMBO; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK COMBO; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 11996
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient information in this form was provided by the customer in a medwatch report.Patient fields in which information was not provided were intentionally left blank.Neither the device nor the electrodes were returned to physio-control for evaluation.The cause of the reported issue could not be determined.
 
Event or Problem Description
The custom contacted physio-control to report that they were using their device on a patient and the defibrillation electrodes were not being picked up by the device and the device gave a message to apply them.The users confirmed proper electrode connection and power cycled the device, but the issue was not resolved.A 2nd set of electrodes was obtained and used, which resolved the connection issue.There were no reports of any adverse effects to the patient as a result of the reported issue.

Brand Name
QUIK COMBO
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11732600
Report Number0003015876-2021-00932
Device Sequence Number17250068
Product Code DRX
UDI-Device Identifier00883873784938
UDI-Public00883873784938
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/13/2023
Device Model Number11996
Device Catalogue Number11996-000090
Device Lot Number103642
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight113